# SDR COMA0560099

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 23,231 hours, 20,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5443 GEAR DISAGREE WARNING AFTER T/O.  REPLACED THE LT NLG DOWNLOCK PROXIMITY SENSOR.
